A case of prolonged seizure after ECT in a patient treated with clomipramine, lithium, L-tryptophan, quetiapine, and thyroxine for major depression.

Abstract

Electroconvulsive therapy (ECT) is indicated for the treatment of severe treatment refractory depression in many countries. It is associated with a low risk of morbidity and mortality. It is usual for high doses of psychotropic medications to be prescribed concomitantly with ECT, although published data on the interactions of these with ECT is lacking. Here, we present the case of a middle-aged woman on multiple psychotropic medications who went into status epilepticus for 45 minutes after ECT.

DOI: 10.1097/YCT.0b013e31815bd768

Cite this paper

@article{Rucker2008ACO, title={A case of prolonged seizure after ECT in a patient treated with clomipramine, lithium, L-tryptophan, quetiapine, and thyroxine for major depression.}, author={James Rucker and Marilyn Cook}, journal={The journal of ECT}, year={2008}, volume={24 4}, pages={272-4} }